# SDR 2008UALA03766

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 57,864 hours, 32,148 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 6937307149
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, CARGO FIRE SUPPRESSION PANEL WON’T TEST.  ONLY GET THE 4 DETECTOR LIGHTS.  NO FAIL LIGHTS OR FIRE LIGHT COMES ON.  REPLACED MODULE OP CHECKED GOOD.  AC OK FOR SERVICE.
